Thursday, October 30, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone.Try it today!

Saturday, April 03, 2010 Jayde3242, Community Member, asks

Q: Citalopram makes me feel sick

Ive been on citalopram for three/ four months now and i often feel sick, ive also lost my appetite is there anything i can do?

Answer This
Answers (1)
Merely Me, Health Guide
4/ 3/10 11:05am

Hi Jayde

 

What you are experiencing sounds like a side effect to this medication.  Here is more information on possible side effects for Celexa:  "Nausea, dry mouth, trouble sleeping, loss of appetite, weakness, tiredness, drowsiness, dizziness, increased sweating, blurred vision, or yawning may occur. If any of these effects persist or worsen, tell your doctor promptly."

 

Have you discussed this with your doctor yet?  If not, now is the time to do so.  Or you could also call your pharmacist to ask.  You might want to ask when is the best time to take it, with or without food, to see if any changes might help.

 

I am so sorry you have been feeling sick for so long.  Does the Celexa help with your mood though? 

 

Let us know what happens.  I wish you the best of luck with this.

Reply
Jayde3242, Community Member
4/11/10 7:22am

Hiya, thanks that was reall helpful i went to my doctor and discussed what was happening and she has told me to reduce the citalopram and then come off it, im a bit worried about this because i dont know what i will be like although the citalopram made me feel ill it did help with my depression but i will see how it goes thanks again

 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Jayde3242, Community Member— Last Modified: 12/25/10, First Published: 04/03/10